I have had vasovagal syncope for years and had a pacemaker implanted 9 years ago b/c the meds and dietary changes did not help enough. Now, within the past year, I have been diagnosed with gastric paresis and within the last week a follow up emptying study showed even greater emptying delay. I have also been experiencing intractable constipation and bladder retention. Additionally my vision has been affected. I have had adrenal gland problems ruled out. Has anyone experienced this - I do not know what to do about the pain in my stomach it is in a specific place - my EP said where the vagal nerves bundle. I am also experiencing a worsening in asthma as well as SOB with normal activity. I just feel like my docs don't have a good grasp of the causes beyond CFS or Lyme...thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.